Theta lifts of Bianchi modular forms and applications to paramodularity. Berger, T., Dembélé, L., Pacetti, A., & Sengün, M. H. J. London Math. Society, 92(2):353-370, 2015.
Theta lifts of Bianchi modular forms and applications to paramodularity. [link]Link  Theta lifts of Bianchi modular forms and applications to paramodularity. [link]Paper  bibtex   
@article{journals/jlms/BergerDPS15,
  added-at = {2015-10-22T00:00:00.000+0200},
  author = {Berger, Tobias and Dembélé, Lassina and Pacetti, Ariel and Sengün, Mehmet Haluk},
  biburl = {http://www.bibsonomy.org/bibtex/268879ecb3fc24789f6c3b117b5cc7a96/dblp},
  ee = {http://dx.doi.org/10.1112/jlms/jdv023},
  interhash = {16439efc3f1b355f7017ec6e41d362f2},
  intrahash = {68879ecb3fc24789f6c3b117b5cc7a96},
  journal = {J. London Math. Society},
  keywords = {dblp},
  number = 2,
  pages = {353-370},
  timestamp = {2015-10-23T11:34:21.000+0200},
  title = {Theta lifts of Bianchi modular forms and applications to paramodularity.},
  url = {http://dblp.uni-trier.de/db/journals/jlms/jlms92.html#BergerDPS15},
  volume = 92,
  year = 2015
}

Downloads: 0